Alert archive / Kansas / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Oct 27, 2010, 3:25 AM CDT for 23 counties in Kansas. It took effect at Oct 27, 2010, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 3:25 AM CDT (08:25 UTC)
- In effect from
- Oct 27, 2010, 1:00 PM CDT
- Expired
- Oct 27, 2010, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3296 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS83 KTOP 270825 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 325 AM CDT WED OCT 27 2010 ...THE NATIONAL WEATHER SERVICE IN TOPEKA...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR PORTIONS OF KANSAS. THE RED FLAG WARNING IS IN EFFECT FROM 1 PM THROUGH 7 PM TODAY FOR A COMBINATION OF CURED FUELS...LOW RELATIVE HUMIDITY...AND STRONG WINDS ACROSS PARTS OF EAST CENTRAL AND NORTH CENTRAL KANSAS... .DRY CONDITIONS WITH RELATIVE HUMIDITY VALUES FROM 15 TO 20 PERCENT WILL COUPLE WITH WINDS OF 15 TO 25 MPH...GUSTING TO 30 TO 40 MPH THIS AFTERNOON. THESE CONDITIONS WILL BE SUPPORTIVE OF RAPID AND DANGEROUS FIRE BEHAVIOR AND GROWTH CHARACTERISTICS. KSZ020-021-034-035-054>056-058-059-280000- /O.NEW.KTOP.FW.W.0003.101027T1800Z-101028T0000Z/ CLOUD-CLAY-OTTAWA-DICKINSON-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 325 AM CDT WED OCT 27 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY OVER PARTS OF EAST CENTRAL AND NORTH CENTRAL KANSAS. THIS INCLUDES FIRE WEATHER ZONES 020...021...034...035...054...055...056...058 AND 059... * WIND...WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH BY THIS AFTERNOON...WITH FREQUENT GUSTS OF 30 TO 40 MPH. * HUMIDITY...HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM CONCORDIA TO OTTAWA. * IMPACTS...THESE WEATHER CONDITIONS WILL COUPLE WITH MOSTLY CURED GRASSES...AND BE SUPPORTIVE OF DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH CHARACTERISTICS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY FUELS...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
925 WWUS83 KTOP 271347 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 847 AM CDT WED OCT 27 2010 ...THE NATIONAL WEATHER SERVICE IN TOPEKA...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. THE RED FLAG WARNING IS IN EFFECT FROM 1 PM THROUGH 7 PM TODAY FOR A COMBINATION OF CURED FUELS...LOW RELATIVE HUMIDITY...AND STRONG WINDS ACROSS PARTS OF EAST CENTRAL AND NORTH CENTRAL KANSAS... .DRY CONDITIONS WITH RELATIVE HUMIDITY VALUES FROM 15 TO 20 PERCENT WILL COUPLE WITH WINDS OF 15 TO 25 MPH...GUSTING TO 30 TO 40 MPH THIS AFTERNOON. THESE CONDITIONS WILL BE SUPPORTIVE OF RAPID AND DANGEROUS FIRE BEHAVIOR AND GROWTH CHARACTERISTICS. KSZ008>012-022>024-026-036>040-280000- /O.EXA.KTOP.FW.W.0003.101027T1800Z-101028T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE- JACKSON-JEFFERSON-GEARY-MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS- 847 AM CDT WED OCT 27 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 008...009...010...011...012...022...023...024... 026...036...037...038...039 AND 040... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WIND...WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH BY THIS AFTERNOON...WITH FREQUENT GUSTS OF 30 TO 40 MPH. * HUMIDITY...HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 15 TO 25 PERCENT RANGE THIS AFTERNOON ACROSS THE AREA. * IMPACTS...THESE WEATHER CONDITIONS WILL COUPLE WITH MOSTLY CURED GRASSES...AND BE SUPPORTIVE OF EXTREMELY DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH CHARACTERISTICS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY FUELS...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KSZ020-021-034-035-054>056-058-059-280000- /O.CON.KTOP.FW.W.0003.101027T1800Z-101028T0000Z/ CLOUD-CLAY-OTTAWA-DICKINSON-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 847 AM CDT WED OCT 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 020...021...034...035...054...055...056...058 AND 059... * WIND...WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH BY THIS AFTERNOON...WITH FREQUENT GUSTS OF 30 TO 40 MPH. * HUMIDITY...HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON. * IMPACTS...THESE WEATHER CONDITIONS WILL COUPLE WITH MOSTLY CURED GRASSES...AND BE SUPPORTIVE OF EXTREMELY DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH CHARACTERISTICS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY FUELS...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
574 WWUS83 KTOP 271947 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 247 PM CDT WED OCT 27 2010 ...THE NATIONAL WEATHER SERVICE IN TOPEKA...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. THE RED FLAG WARNING IS IN EFFECT THROUGH 7 PM TODAY FOR A COMBINATION OF CURED FUELS...LOW RELATIVE HUMIDITY...AND STRONG WINDS ACROSS PARTS OF EASTERN CENTRAL KANSAS... .DRY CONDITIONS WITH RELATIVE HUMIDITY VALUES FROM 15 TO 20 PERCENT WILL COUPLE WITH WINDS OF 15 TO 25 MPH...GUSTING TO 30 TO 40 MPH THIS AFTERNOON. THESE CONDITIONS WILL BE SUPPORTIVE OF RAPID AND DANGEROUS FIRE BEHAVIOR AND GROWTH CHARACTERISTICS. KSZ008>012-020>024-026-034>040-054>056-058-059-280000- /O.CON.KTOP.FW.W.0003.000000T0000Z-101028T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 247 PM CDT WED OCT 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 008... 009...010...011...012...022...023...024... 026...036...037... 038...039 AND 040... * WIND...WESTERLY WINDS OF 15 TO 25 MPH WILL CONTINUE THIS AFTERNOON...WITH FREQUENT GUSTS OF 30 TO 40 MPH. * HUMIDITY...HUMIDITY VALUES WILL BE IN THE 15 TO 25 PERCENT RANGE THIS AFTERNOON ACROSS THE AREA. * IMPACTS...THESE WEATHER CONDITIONS WILL COUPLE WITH MOSTLY CURED GRASSES...AND BE SUPPORTIVE OF EXTREMELY DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH CHARACTERISTICS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY FUELS...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
606 WWUS83 KTOP 272358 RFWTOP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 658 PM CDT WED OCT 27 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-280100- /O.EXP.KTOP.FW.W.0003.000000T0000Z-101028T0000Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 658 PM CDT WED OCT 27 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR FIRE WEATHER ZONES 008...009...010...011... 012...020...021...022...023...024...026...034...035...036...037... 038...039...040...054...055...056...058 AND 059... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. RELATIVE HUMIDITIES LEVELS ARE EXPECTED TO CONTINUE TO SLOWLY INCREASE...AS WINDS SLOWLY DECREASE THROUGH THE EVENING HOURS. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Oct 27, 3:07 AM CDT, 18 minutes earlier.
Area forecast discussion, Oct 27, 3:07 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 307 AM CDT WED OCT 27 2010 .DISCUSSION... SHORT TERM (THROUGH TONIGHT)... PRIMARY SHORT TERM CONCERNS REVOLVE AROUND STRONG WINDS AND DECREASING RELATIVE HUMIDITY VALUES ACROSS THE CWA LEADING TO DANGEROUS FIRE WEATHER CONDITIONS. WILL DETAIL THE METEOROLOGY IN THIS SHORT TERM DISCUSSION WITH A FOCUS ON RED FLAG WARNING AND FIRE WEATHER IMPACTS IN THE SEPARATE FIRE WEATHER SECTION AT THE BOTTOM OF THIS PRODUCT. THE SUPER STORM CONTINUES TO SPIN WITH VIGOR OVER EXTREME NORTHERN MINNESOTA ALTHOUGH ITS RAPID DEEPENING TREND HAS REVERSED AS THE SYSTEM BEGINS TO FILL A BIT. DESPITE MOVING AWAY FROM KANSAS...THE RAW STRENGTH OF THE SYSTEM WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY WITH CONTINUED STRONG WESTERLY WINDS. THIS FLOW PATTERN WILL ALSO CONTINUE TO ADVECT A DRIER AIRMASS INTO THE REGION WITH DEEP MIXING HELPING DRY THE LOWER ATMOSPHERE. TEMPERATURES WILL BE 3 TO 6 DEGREES COOLER TODAY AS THERE HAS BEEN SOME COLD ADVECTION SINCE YESTERDAY...AND EXPECT WIND SPEEDS TO BE SIMILAR...IF NOT A FEW MPH WEAKER TODAY. THERE IS SOME CONCERN FOR WIND ENHANCEMENT LATE IN THE DAY NEAR THE NEBRASKA BORDER AS A SECONDARY VORT LOBE DROPS DOWN THE MISSOURI VALLEY AND SUBSIDENCE INCREASES IN ITS WAKE. HOWEVER...TIMING IS NOT GREAT WITH THE SUBSIDENCE INCREASING NEAR SUNSET...AND FEEL THAT WINDS WILL LIKELY REMAIN BELOW ADVISORY CRITERIA. DO NOT EXPECT ANY PRECIP WITH THIS VORT MAX DUE TO THE DRY ATMOSPHERE...BUT MAY SEE INCREASING CLOUDS ESPECIALLY NORTH. LOW TEMPERATURES TONIGHT WILL BE LARGELY INFLUENCED BY OVERNIGHT WIND SPEEDS AND MIXING. MODEL GUIDANCE INDICATES THAT THE PRESSURE GRADIENT WILL RELAX OVER THE WESTERN QUARTER OF THE CWA AFTER 06Z BUT MAY STILL KEEP WINDS IN THE 5 KT RANGE THROUGH THE NIGHT (WITH STRONGER WINDS EAST). SHOULD ANY LOCATIONS BECOME CALM FOR 2 OR MORE HOURS...WOULD ANTICIPATE A RAPID FALL IN TEMPERATURES WITH POTENTIAL TO APPROACH FREEZING. AT THIS TIME HOWEVER...FEEL IT IS MORE LIKELY THAT THE MAJORITY OF THE AREA WILL REMAIN MIXED AND IN THE 33 TO 38 RANGE WITH THE COOLEST TEMPS NORTHWEST. BARJENBRUCH LONG TERM (THURSDAY THROUGH TUESDAY)... BROAD SURFACE HIGH WILL BE LOCATED ACROSS THE CENTRAL AND SOUTHERN PLAINS. LITTLE MIXING IS EXPECTED ON THURSDAY WITH COOL HIGH PRESSURE AIRMASS IN PLACE. COOLEST TEMPS LOOK TO BE IN THE NORTHEAST WITH WARMEST TEMPS NEAR CENTRAL KANSAS. THURSDAY NIGHT THE SURFACE HIGH BEGINS TO MOVE OFF TO THE SOUTHEAST WITH RETURN FLOW OCCURRING ACROSS CENTRAL AND NORTH CENTRAL KANSAS OVERNIGHT. MAY NOT MIX THROUGH THE INVERSION IN THE EASTERN SECTIONS OF THE CWA AND WILL COOL LOWS A COUPLE OF DEGREES. THIS WILL BE SOME OF THE COLDEST AIR YET IN THE NORTHEAST WHERE TEMPS NEAR FREEZING WILL BE LIKELY. FORECAST SOUNDINGS DO NOT SUPPORT FROST FORMATION THURSDAY NIGHT INTO FRIDAY MORNING. WARM AIR ADVECTION COMMENCES LATE FRIDAY ALONG WITH BUILDING HEIGHTS OVER THE CENTRAL PLAINS AS AN UPPER TROUGH MOVES INTO THE WEST COAST OF THE U.S.. LITTLE CHANGE TO FRIDAY NIGHTS LOWS IN THE LOW TO MID 40S...BUT DID ADJUST SATURDAYS HIGHS A LITTLE DOWNWARD A DEGREE OR TWO BASED ON LATEST BEST MODEL PERFORMERS. THE AFOREMENTIONED UPPER TROUGH IS FORECAST TO MOVE OUT ACROSS THE CENTRAL PLAINS ON SUNDAY BUT AIRMASS REMAINS FAIRLY DRY AND DOES NOT SUPPORT THE INCLUSION OF PRECIPITATION. THE BEST FORCING WITH THE WAVE REMAINS TO THE NORTH OF THE FORECAST AREA. THE GEM AND ECMWF ARE SIMILAR WITH THE STRENGTH OF THE WAVE WHILE THE GFS DAMPENS IT AS IT MOVES ACROSS THE PLAINS. SIDED WITH THE ECMWF AND GEM RUNS AS THEY MAINTAIN CONTINUITY FROM PREVIOUS RUNS. ANOTHER COOL SHOT OF AIR OCCURS IN THE WAKE OF THE SUNDAY SYSTEM AND COOLS TEMPS A FEW DEGREES FOR MONDAY AND TUESDAY WITH COOL NORTHERLY FLOW. 53 && .AVIATION... STILL A FEW AC AROUND 12KFT LINGERING THRU 14Z...OTHERWISE DRY WITH VFR CONDITIONS IN THE TERMINALS THROUGH THE ENTIRE FCST. LIGHT SOUTHWEST WINDS WILL VEER TO THE WEST AND INCREASE AFT 14Z WITH GUSTS GENERALLY 25 TO 30 KTS...DECREASING WITH SUNSET. 63 && .FIRE WEATHER... PER SHORT TERM DISCUSSION...EXPECT CONTINUED STRONG AND GUSTY WESTERLY WINDS ACROSS THE ENTIRE AREA TODAY...AS WELL AS A DRYING OF THE BOUNDARY LAYER AIRMASS. DEWPOINTS IN CENTRAL KANSAS ARE ALREADY IN THE TEENS EARLY THIS MORNING AND EXPECT THIS VERY DRY AIR TO ADVECT INTO MUCH OF THE CWA BY AFTERNOON. WILL ALSO SEE ANOTHER DAY OF VERY DEEP MIXING APPROACHING 6000 FT OR GREATER BY LATE IN THE DAY. THIS WILL ASSIST IN BRINGING DRIER AIR TO THE SURFACE AS WELL AS THE STRONG WINDS AND FREQUENT GUSTS INTO THE 35 TO 40 MPH RANGE. FUEL CONDITIONS HAVE DRIED QUITE A BIT IN THE PAST MONTH WITH PARTS OF NORTH CENTRAL AND EAST CENTRAL KANSAS DETERMINED TO BE AT CRITICAL FUEL LEVELS. ADDITIONAL DRYING OF ONE HOUR FUELS TOOK PLACE YESTERDAY ACROSS THE ENTIRE AREA IN THE DRY WINDY CONDITIONS. RH IS FORECAST TO FALL INTO THE 15 TO 20 PERCENT RANGE THIS AFTERNOON GENERALLY SOUTH OF A LINE FROM CONCORDIA TO OTTAWA SO WILL ISSUE A RED FLAG WARNING IN THOSE AREAS THAT COINCIDE WITH CRITICAL FUEL LEVELS. ELSEWHERE ACROSS THE CWA...EXPECT VERY HIGH TO EXTREME FIRE DANGER...PARTICULARLY WITH ONE HOUR FUELS. DO EXPECT THE WINDS TO QUICKLY DECREASE BY 00Z AS THE BOUNDARY LAYER DECOUPLES AND THE THREAT OF RAPID FIRE SPREAD WILL DECREASE AS WELL. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR KSZ020-021-034-035-054>056-058-059. &&
Hazardous weather outlook, Oct 26, 10:32 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1032 PM CDT TUE OCT 26 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-280345- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1032 PM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ELEVATED FIRE DANGER CONDITIONS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA ON WEDNESDAY. RELATIVE HUMIDITY VALUES AROUND 25 PERCENT...ALONG WITH CURED GRASSES AND STRONG WESTERLY WINDS WILL EXACERBATE FIRE SPREAD. TEMPERATURES IN THE LOWER TO MID 30S ON WEDNESDAY NIGHT AND THURSDAY NIGHT WILL ALLOW AREAS OF FROST TO FORM. LOW LYING AREAS AND AREAS EAST OF MANHATTAN COULD SEE FREEZING TEMPERATURES ON THURSDAY NIGHT AS TEMPERATURES WILL BE IN THE LOWER 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Kansas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.